Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 160635, 19 pages
http://dx.doi.org/10.1155/2015/160635
Research Article

Herz-Morrey-Hardy Spaces with Variable Exponents and Their Applications

Department of Mathematics, Hainan Normal University, Haikou 571158, China

Received 5 July 2014; Accepted 20 December 2014

Academic Editor: Józef Banaś

Copyright © 2015 Jingshi Xu and Xiaodi Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors introduce Herz-Morrey-Hardy spaces with variable exponents and establish the characterization of these spaces in terms of atom. Applying the characterization, the authors obtain the boundedness of some singular integral operators on these spaces.